MathSciNet Relay Station
MathSciNet bibliographic data
MR156002 (27 #5935) 14.51 (14.20)
Baily, Walter L., Jr. On the theory of automorphic functions and the problem of moduli. Bull. Amer. Math. Soc. 69 1963 727–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement